# SDR DHL2007748024

- Difficulty date: October 18, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM KEEL BEAM LOWER CHORD CRACKED BS 870.  TRIMMED CRACKED AREA OF KEEL BEAM.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SB 727-53-0208 REV 1 MATERIAL USED 0.071" 15-5PH STEEL.  HEAT TREATED TO 170-190 KSI PER BRADDOCK METAL SPECS PO NR 7307279 8.75" BY 4" CADMIUM PLATED DOUBLER IAW BOEING SOPM 20-42-01 AND FASI FORM FAS0036 REV 4 PO NR FOR DOUBLER 6522231.  TREATED AND PRIMED PARTS AND AREA IAW B-727 SRM 51-10-2.
